# SDR SWAA2022072733321

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 4,464 hours, 1,928 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA NOTED A ELECTRICAL SMELL IN AFT GALLEY; SWITCHED OFF WORK LIGHT; SMELL WENT AWAY THEN CAME BACK AND DIVERT TO HNL.   INSP A/C AND ISOLATED ODOR TO AFT GALLEY WORK LIGHT C/W CONDITIONAL INSP AMM 05-51-56. OPS CHECKED AFT DOOR AREA HEATER PER AMM 21-45-00 OPS CHECK OK.  REMOVED AND REPLACED G4 GALLEY WORK LIGHTS ON THE RIGHT SIDE; QTY 2; REF CMM 25-31-75. OPS CHECK GOOD. NO UNUSUAL ODORS NOTED AFTER OPERATING FOR SEVERAL HOURS.
